# SDR USAA040543

- Difficulty date: August 19, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 61,650 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WEB CRACKED .25 INCH, FROM LOWEST HOLE ON NR 6 STOP STRINGER 25R AT STATION 1380 FITTING.  INSTALLED FRAME WEB SECTION PER EA 95755.  (M)
